Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

January 2006, Vol. 14, No. 1

Special Issue on qualitative theory of nonlinear elliptic and parabolic problems

Guest Editors: Marian Gidea 1 , Clark Robinson 2

1 Department of Mathematics, Northeastern Illinois University, Chicago, IL 60625
2 Department of Mathematics, Northwestern University, Evanston IL 60208

Chart Display List Display Abstract Display
Export citations Reference Paper